# SDR 98ZZZX200

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69943
- Make and model: Cessna 414
- Aircraft serial: 4140645
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rivets
- Condition: Sheared
- Location: Nose Well
- Part time: 3,709 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEELWELL SUBSTRUCTURE INSPECTION FOUND BULKHEAD RIVETS SHEARED WHERE T-ANGLES, P/N 5213028-6, AND P/N 5013022-5, ARE RIVETED TO GUSSETS, P/N 521328-4, AND P/N 5013022-801.
